# SDR WVER2017072602

- Difficulty date: July 26, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 15,777 hours, 15,639 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 601R318073
- Condition: Chafed
- Location: Pax Door
- Component: Pax Door, Bombdr
- Component part number: CC670386011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE, NR 1 LUG CHAFED. REPAIRED IAW REO 670-52-11-511, REV-D, DATED 2017-06-05.
